hi. haven't posted in awhile...32, female, dx supposedly silent thyroiditis in april 2008 (presented hyper, then went extremely hypo....112 to 88 to 50 mcg synthroid). i have one nodule, 4x1x3mm right of isthmus. my thyroid is still heterogenous. left lobe normal in size at 4.2x1.4x1.1cm, right side slightly enlarged at 5.2x2x1.4cm. i still have a lot of bilateral enlarged lymph nodes...largest in size is 2.3x.4x.8cm in upper neck adjacent to the jug vein. another above the sternoclavicular junction at 1.5x.7x.6cm. another adjacent to mandibular angle at 1.4x.4x.8cm. another at 1.5x.6x.7cm.
tsh is .844
ft4 is 1.41
should i be on less synthroid?
could being on too much synthroid cause enlarged nodes, heterogenous thyroid, etc?
should i get yearly ct scans with contrast to evaluate the lymph nodes?
why is one lobe enlarged? and it's the side with the nodule...could this be a sign of cancer? or is this just autoimmune thyroid disease?
when will the thyroid be homogenous? ever? does it even matter or mean anything?
The heterogeneity in the thyroid is due to chronic inflammation from Hashi.
The medication dose and TSH are on target - a higher TSH (less meds) may increase goiter, so would not recommend a change.
Right lobes are often bigger than left - would evaluate the nodule (likely an area of inflammation) individually without as much concern over the size of the lobe.
Lymph nodes are commonly seen in Hashi - this can be evaluated with ENT if your endocrinologist (doing his/her own ultrasound) is concerned about the appearance.
I live near Sarasota. Have Hashi for @ 10 years. So does my father and sister. My sister has developed adrenal issues too and had to take steroids. I have been complaining about voice issues and swallen throat glands. Had an ultrasound done and my general says all is okay but recommends I see an ENT. I am also B12 & D deficient. Been on allergy meds too.
I am still worried about my voice and throat issues. Do you think I need to see an ENT again or get a second opinion from an endo?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.